Results 1 to 5 of 5
Seizure warnings with Tramadol
  1. #1
    BadKneesDude is offline New Member
    Join Date
    Sep 2010
    Posts
    8

    Default Seizure warnings with Tramadol

    I have arthritic knees and bad feet, and I got prescribed Lyrica and Tramadol to reduce the pain.

    Read warnings for Tramadol and seems to be lot of talk about seizures with it.

    Has anybody taken it and experienced seizures of any kind.

    I ask because 5 years ago I took Wellbutrin for depression, and after 2 days I had major seizures moments especially when I was sleeping. It would just feel like mini tinglings and "explosions" in my head and a jerking of my arms.

    If Tramadol does anything like that, Im not going to mess with it and just take the Lyrica which seems to be helping my knee pain a lot. This is quality pain relieving medication I must admit.

  2. #2
    Captainem is offline New Member
    Join Date
    Dec 2009
    Posts
    1

    Default

    I have taken tramadol with no effects, not even pain relief, and I also have been on wellbutrin with the really common side effects. No seizures on either. I am taking Nucynta, like a big brother to tramadol, and no side effects or seizures.

    I also started Pennsaid topical solution 4x/day and have some of the best pain relief to hip arthritis ever. Talk with your doctor about your concerns, even through a nurse on the phone, they may want to change tactics. Good Luck!!!

  3. #3
    luvy298 is offline Member
    Join Date
    Sep 2010
    Posts
    58

    Default

    Just be careful with the Tramadol. Do not abuse it and take is as your doctor prescribed it. I have been clean now for 40 days from Tramadol. I was popping a whole lot of pills a day just to relieve my pain,but because I loved the high it gave me I just kept popping. So be careful.

    God bless
    luvy298

  4. #4
    The Mad Man is offline New Member
    Join Date
    Oct 2010
    Location
    California
    Posts
    7

    Default Positive results on Tramadol/Celebrex

    I have been very lucky with Tramadol. I take it twice a day for really bad pain. I have been on morphine and all the other pain medications but all they do is mess with my head. Tramadol puts me in control and helps with some of the osteoarthritis issues. I have experienced some withdrawal symptoms but nothing I could not handle. That shows me I am taking too much. (I cheat at time when my pain gets bad). Stick to what is prescribed and taper off if need be but I love this drug and I do not take it for any hi effect. My pain is severe and this drug works for me. I have also been taking this drug for years and have been off it and on it again. Another drug that works for me is Celebrex but I always have a hard time getting that drug.

  5. #5
    brett74 is offline New Member
    Join Date
    Oct 2010
    Posts
    1

    Default

    Unfortunately, the first time I personally took Tramadol I had a seizure. I only took 150 mg and had never had a seizure in the past. The one difference for me though was I had just quit Topamax the previous week so it is possible that that lowered my seizure threshold even more.

    Overall, the odds are against having a seizure, but talk to your doctor if you are concerned.

Similar Threads

  1. What's behind the AndroGel warnings?
    By musicmuse4u2 in forum Drug Information
    Replies: 3
    Last Post: 07-03-2007, 11:29 AM
  2. Withdrawal Seizure
    By hbco2 in forum Featured Conditions
    Replies: 5
    Last Post: 05-10-2007, 06:07 AM
  3. Amiodarone Warnings
    By Karen Muccino in forum Drug Information
    Replies: 1
    Last Post: 02-15-2006, 10:32 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22